# SDR SWAA2022032578530

- Difficulty date: February 27, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. ** AFT CARGO COMPARTMENT DOOR. CUTOUT LOWER SILL WEB @ OUTER CHORD BETWEEN STA 807 AND. 827 MKD DOTS / [01] REMOVED CORROSION AT AFT CARGO DOOR CUTOUT WEB BETWEEN STA 807 TO STA 827 AS PER B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.046' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/01/2022;[04] EVALUATED REWORKED AREA ORG MAT 0.050 MAT REMOVED 0.004 MAT REMAINING 0.046 IAW B 737-7 SRM=53-60-15-1A-1;[05] VERIFIED STEP 4 O.K. TO TREAT AND PRIME;[06] TREATED AND PRIMED REWORKED AREA IAW B 737-AMM=51-21-21-21-100-002 AND51-21-72-370-803;[07] SUMMARY=REMOVED CORROSION AT AFT CARGO DOOR CUTOUT WEB BETWEEN STA 807 TO STA 827 AS PER B737-700 SRM 51-10-02-0G-0 EVALUATED REWORKED AREA ORG MAT 0.050 MAT REMOVED 0.004 MAT REMAINING 0.046 IAW B 737-7 SRM=53-60-15-1A-1 TREATED AND PRIMED REWORKED AREA IAW B 737-AMM=51-21-21-21-100-002 AND51-21-72-370-803;[08] VERIFIED STEPS 6 AND 7.
